# SDR CKSA98037

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, CRACK ON SEAT TRACK VERT FLANGE AT BS 1000 LBL 11.33.  VERIFIED END OF CRACK WITH EDDY CURRENT.  STOP DRILL END OF CRACK USING NR 10 DRILL BIT.  INSTALLED REPAIR PARTS IAW DWG AIA/E/2731.  CORROSION TASK CARD NUMBER C53-210-05.  NON-ROUTINE TASK CARD NUMBER 12540.
